# SDR CA960826082

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- Engine: Rotax ROTAX912
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Check Valve
- Part number: MA2210164
- Condition: Leaking
- Location: Eng Oil
- Part time: 425 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CHECK VALVE FAILED INTERNAL LEAK TEST.
